Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Continuously extending partial functions


Author: Phillip Zenor
Journal: Proc. Amer. Math. Soc. 135 (2007), 305-312
MSC (2000): Primary 54D15, 54C20, 54C30
Published electronically: June 13, 2006
MathSciNet review: 2280198
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize those Hausdorff spaces in which continuous functions defined on compact subsets can be continuously extended to continuous functions defined on the space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54D15, 54C20, 54C30

Retrieve articles in all journals with MSC (2000): 54D15, 54C20, 54C30


Additional Information

Phillip Zenor
Affiliation: Department of Mathematics, Auburn University, Alabama 36849

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08432-2
PII: S 0002-9939(06)08432-2
Received by editor(s): January 1, 2004
Received by editor(s) in revised form: July 15, 2005
Published electronically: June 13, 2006
Communicated by: Alan Dow
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.